| Model Number |
96600-123 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of a bio-medicus nextgen femoral bi-caval venous cannula, it was reported that the wire that was provided with the cannula was unable to be passed through the obturator of the cannula as well as the largest dilator.A new cannula was opened and the same wire was used successfully in the new cannula obturator and dilator without issue.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that the insertion kit that came with the new/replacement cannula was used but the wire from the original cannula was used.The event occurred on the back table of the sterile field.Medtronic received additional information that the same insertion site was used.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.